+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-5; - Issue-03

Original Research Article

May 30, 2018

Research on the Optimal Hedging Ratio of Futures

  Mengyuan Tan, Fang Chen

  Sch J Phys Math Stat | 194-198

  DOI : 10.21276/sjpms.2018.5.3.1


 Abstract  PDF  Full Texts e-Pub

Review Article

May 30, 2018

An Evaluation of the Statistical Techniques Used in Kansei Engineering Studies

  Zerrin Asan Greenacre, Levent Terlemez

  Sch J Phys Math Stat | 199-202

  DOI : 10.21276/sjpms.2018.5.3.2


 Abstract  PDF  Full Texts e-Pub

Original Research Article

June 30, 2018

Boundedness of Fractional Integral Operators with Variable Kernels Associate to Variable Exponents

  Zhang Zhiming, Zhao Kai

  Sch J Phys Math Stat | 203-207

  DOI : 10.21276/sjpms.2018.5.3.3


 Abstract  PDF  Full Texts e-Pub

Review Article

June 30, 2018

ARMA Model Based Income of Urban and Rural Residents in Hunan, China Gap Analysis and Prediction

  Wensi Liu, Fang Chen

  Sch J Phys Math Stat | 208-211

  DOI : 10.21276/sjpms.2018.5.3.4


 Abstract  PDF  Full Texts e-Pub

Original Research Article

June 30, 2018

On Pseudo Hopfian R-modules

  Nada Khalid, Adwar H. Salih

  Sch J Phys Math Stat | 212-215

  DOI : 10.21276/sjpms.2018.5.3.5


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India